MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PINNACLE POROCOAT; PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS

DEPUY ORTHOPAEDICS INC US PINNACLE POROCOAT; PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS
Catalog Number 121722052
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Foreign Body Reaction (1868); Pain (1994); Metal Related Pathology (4530)
Date of Event 11/03/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4) this report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2010, patient underwent a total hip arthroplasty due to ehlers-danlos syndrome, dysplastic and degenerative right hip.On (b)(6) 2025, patient underwent a revision, right total hip arthroplasty due to pain, metal on metal wear with elevated metal ion levels prior spinal fusion.Doi: (b)(6) 2010, dor: (b)(6) 2025, affected site: right hip.The related (b)(4) captures revision of the left hip due to elevated ions and persistent pain.
 
Additional Manufacturer Narrative
Product complaint: (b)(4).Investigation summary: no device associated with this report was received for examination.According to the information received, "on (b)(6) 2010, patient underwent a total hip arthroplasty due to ehlers-danlos syndrome, dysplastic and degenerative right hip.On (b)(6) 2025, patient underwent a revision, right total hip arthroplasty due to pain, metal on metal wear with elevated metal ion levels prior spinal fusion.Doi: (b)(6) 2010.Dor: (b)(6) 2025.Affected site: right hip.Product description: pinnacle sector ii cup 52mm.Product code: 121722052.Lot no: ea8la1000.Quantity of manufactured: (b)(4).Date of manufacturing: 08-jan-2010.Expiry date: 06-jan-2020.A manufacturing record evaluation was performed for the finished device product description: pinnacle sector ii cup 52mm, product code: 121722052, lot number: ea8la1000 and no non-conformances / manufacturing irregularities was identified.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: 1) quantity manufactured: (b)(4).2) date of manufacture: 08-jan-2010.3) any anomalies or deviations identified in dhr: none.4) expiry date: 06-jan-2020.Device history review: a manufacturing record evaluation was performed for the finished device product description: pinnacle sector ii cup 52mm, product code: 121722052, lot number: ea8la1000 and no non-conformances / manufacturing irregularities was identified.Added: d10 concomitant.

Brand Name
PINNACLE POROCOAT
Common Device Name
PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthpaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key25006640
Report Number1818910-2026-07669
Device Sequence Number8777122
Product Code LPH
UDI-Device Identifier10603295009825
UDI-Public(01)10603295009825(17)200106(10)EA8LA1000
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P070026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/06/2020
Device Catalogue Number121722052
Device Lot NumberEA8LA1000
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/10/2026
Supplement Date Received by Manufacturer05/20/2026
Initial Report FDA Received Date04/27/2026
Supplement Report FDA Received Date05/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/08/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ASPHERE M SPEC 12/14 36 +5; PINN CAN BONE SCREW 6.5MMX15MM; PINN CAN BONE SCREW 6.5MMX20MM; PINN CAN BONE SCREW 6.5MMX40MM; PINNACLE MTL INS NEUT36IDX52OD; SUMMIT DUOFIX TAP SZ3 HI OFF
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR
Patient SexFemale